# SDR SWAA2023081459503

- Difficulty date: June 15, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 66,457 hours, 39,411 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT L/H FLOOR SUPPORT BRACKET CRACKED UNDER Z CHANNEL S-26L STA 500A MKD DOT<[01] REMOVED L/H FLOOR SUPPORT BRACKET AT FWD CARGO COMP UNDER Z CHANNEL S-26L STA 500A PER B737-700 SRM 51-40-02-0G-0.;[02] VERIFIED STEP 1;[03] REMOVED AND REPLACED FWD CARGO COMPARTMENT L/H FLOOR SUPPORT BRACKET UNDER Z CHANNEL S26L STA 500A PER B737-700 SRM 51-40-02-0G-0 & DRWN# 143A7505.;[04] VERIFIED REPLACEMNT OF FWD CARGO COMPARTMENT L/H FLOOR SUPPORT BRACKET UNDER Z CHANNEL S26L STA 500A
